# SDR REXA2015061300591

- Difficulty date: June 13, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Worn
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-170-300  LT MLG WW BRACKET HAS A WORN SCREW HOLE.  R & R THE LT MLG WHEEL BRACKET IAW CC670-85500, SRM 51-42-21 & SRM 51-42-06.
